PrescriptionGiant is a FREE prescription savings program that can save you up to 75% on your prescriptions with or without insurance!

PrescriptionGiant does not charge you membership fees or collect your personal information.

Arthrotec 50 50mg/200mcg Tablets

Actual product appearance may differ slightly.

Quantity: Our Cost

This is our wholesale cost. It doesn't include incentives like rebates or short date purchases.

60 tablets $178.68
100 tablets $283.48
180 tablets $509.24
240 tablets $678.98
300 tablets $848.73
360 tablets $1,018.48
Other:

Tablets
Chemical Name: DICLOFENAC (dye-KLOE-fen-ak) and MISOPROSTOL (mye-soe-PROST-ole)

Common uses
Arthrotec is a nonsteroidal anti-inflammatory agent (NSAID) and prostaglandin analog combination used to relieve joint pain, swelling, and stiffness caused by arthritis in patients at high risk of developing ulcers.

Before using
WARNING: THIS MEDICINE MUST NOT BE USED DURING PREGNANCY because birth defects, fetal, and maternal death have occurred. Arthrotec must not be used in women of childbearing age unless there are no alternatives. When this medicine has been used to start labor or when used for abortion after the first 3 months of pregnancy, uterine rupture has occurred. Discuss the risks and benefits with your doctor before using this medicine. If a woman must use this medicine, four requirements must be met: 1) negative pregnancy test within 2 weeks before starting use of this medicine; 2) be able use effective measures to prevent pregnancy (contraception); 3) receive oral and written warnings on the dangers of misoprostol use in women of childbearing age and the risk of possible birth control failure; 4) must begin use of this drug only on the second or third day of next normal menstrual period. This medicine must not be shared with others. WARNING: THE RISK OF SERIOUS AND SOMETIMES FATAL HEART PROBLEMS, HEART ATTACK, AND STROKE may be increased with the use of this medicine. This risk may be increased the longer you use this medicine. Risk may also be higher in patients who have heart problems or who are at risk for heart problems. THIS MEDICINE SHOULD NOT BE USED to treat pain before or after coronary artery "heart bypass" (CABG) surgery. THE RISK OF SERIOUS AND SOMETIMES FATAL STOMACH AND BOWEL PROBLEMS, including bleeding, ulcers, and holes in the stomach and bowel, is increased while using this medicine. These problems may occur at any time during therapy, with or without symptoms. Elderly patients are at higher risk for serious stomach problems. Ask your doctor or pharmacist for more information about this medicine and its side effects. Some medicines or medical conditions may interact with Arthrotec. INFORM YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that you are taking. DO NOT TAKE THIS MEDICINE if you are also taking heparins or tacrolimus. ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you are taking "blood thinners" (such as warfarin), corticosteroids (such as prednisone), "water pills" (such as hydrochlorothiazide or furosemide), ACE inhibitors (such as lisinopril), serotonin reuptake blocker medicines such as fluoxetine or citalopram, aminoglycoside antibiotics, bisphosphonates such as alendronate or risedronate, cyclosporine, aspirin, lithium, or methotrexate. DO NOT START OR STOP any medicine without doctor or pharmacist approval. Inform your doctor of any other medical conditions, including eye disease, heart problems (such as heart failure or history of heart attack), swelling of the hands, feet, or ankles (edema), high blood pressure, history of stroke, blood clotting problems, stomach or bowel problems (such as bleeding or ulcers), history of tobacco use or alcohol use, kidney problems, liver problems, blood or bleeding problems (such as anemia), asthma, growths in the nose (nasal polyps), any allergies - especially aspirin/NSAID allergy (e.g., ibuprofen, celecoxib), pregnancy, or breast-feeding. USE OF THIS MEDICINE IS NOT RECOMMENDED if you have a history of anemia or conditions of low platelets or white blood cells. USE OF THIS MEDICINE IS NOT RECOMMENDED if you have history of severe kidney disease or if you are going to have or have recently had coronary artery "heart bypass" (CABG) surgery. Contact your doctor or pharmacist if you have any questions or concerns about taking this medicine.

Directions
Follow the directions for using this medicine provided by your doctor. SWALLOW WHOLE. Do not break, crush, or chew before swallowing. THIS MEDICINE MAY BE TAKEN WITH FOOD if it upsets your stomach. Taking it with food may not decrease the risk of stomach or bowel problems (such as bleeding or ulcers) that may occur while taking this medicine. Talk with your doctor or pharmacist if you experience persistent stomach upset. STORE THIS MEDICINE at room temperature below 77 degrees F (25 degrees C) in a tightly-closed container, away from heat and light. IF YOU MISS A DOSE OF THIS MEDICINE, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do NOT take 2 doses at once.

Cautions
THIS MEDICINE INCREASES YOUR RISK OF SERIOUS STOMACH OR BOWEL PROBLEMS (such as ulcers and bleeding). This risk is increased if you are elderly or are in poor health, if you have a history of smoking or drinking alcohol, if you take corticosteroid medicines (such as prednisone) or "blood thinners" (such as warfarin), or if you take this medicine for a long period of time. THIS MEDICINE MAY ALSO INCREASE YOUR RISK for certain serious heart and blood vessel problems (such as heart attack and stroke). TAKE THIS MEDICINE EXACTLY AS PRESCRIBED BY YOUR DOCTOR, at the lowest possible dose for the shortest time needed. Talk with your doctor or pharmacist for further information. DO NOT TAKE THIS MEDICINE IF YOU HAVE HAD A SEVERE ALLERGIC REACTION to aspirin or any medicine containing aspirin or to a nonsteroidal anti-inflammatory drug (such as Feldene, Motrin, Naprosyn, Clinoril, Voltaren). A severe reaction includes a severe rash, hives, breathing difficulties, or dizziness. If you have a question about whether you are allergic to this medicine or if a certain medicine is a nonsteroidal anti-inflammatory drug, contact your doctor or pharmacist. IF YOU EXPERIENCE difficulty breathing or tightness of chest; swelling of eyelids, face, or lips; or develop a rash or hives, tell your doctor immediately. Do not take any more of this medicine unless your doctor tells you to do so. Laboratory and/or medical tests, including blood counts, liver function tests, and kidney function tests, may be performed to monitor your progress or to check for side effects, especially if you are taking this medicine for a long period of time. KEEP ALL DOCTOR AND LABORATORY APPOINTMENTS while you are taking this medicine. DO NOT DRIVE, OPERATE MACHINERY, OR DO ANYTHING ELSE THAT COULD BE DANGEROUS until you know how you react to this medicine. Using this medicine alone, with other medicines, or with alcohol may lessen your ability to drive or to perform other potentially dangerous tasks. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. This includes any non-prescription pain relievers or magnesium-containing antacids. CAUTION IS ADVISED WHEN USING THIS MEDICINE IN THE ELDERLY because they may be more sensitive to the effects of this medicine, especially the risk of stomach or bowel effects (such as bleeding or ulcers), or kidney effects. FOR WOMEN: DO NOT USE THIS MEDICINE if you are pregnant. IF YOU SUSPECT THAT YOU COULD BE PREGNANT, contact your doctor immediately. THIS MEDICINE IS EXCRETED IN BREAST MILK. DO NOT BREAST-FEED while taking this medicine. IF YOU HAVE DIABETES, this medicine may affect your blood sugar. Check blood sugar levels closely and ask your doctor before adjusting the dose of your diabetes medicine.

Possible side effects
SIDE EFFECTS, that may go away during treatment, include nausea, vomiting, diarrhea, gas, heartburn, constipation, dizziness, drowsiness, or headache. If they continue or are bothersome, check with your doctor. CHECK WITH YOUR DOCTOR AS SOON AS POSSIBLE if you experience diarrhea which lasts longer than 1 week, unusual bleeding or bruising, loss of appetite, weight loss, or hearing problems. CONTACT YOUR DOCTOR IMMEDIATELY if you experience sharp or crushing chest pain; sudden shortness of breath; sudden leg pain; sudden severe headache, vomiting, dizziness, or fainting; changes in vision; numbness of an arm or leg; slurred speech; one-sided weakness; sudden unexplained weight gain; change in amount of urine produced; severe or persistent stomach pain; vomit that looks like coffee grounds; black tarry stools; itching, reddened, swollen, blistered, painful, or peeling skin; yellowing of the skin or eyes; dark urine; right-sided tenderness; severe or persistent tiredness; fever, chills, or sore throat; severe or persistent nausea; swelling of hands, ankles, feet, face, lips, eyes, throat, or tongue; difficulty swallowing or breathing; or hoarseness. AN ALLERGIC REACTION TO THIS MEDICINE is unlikely, but seek immediate medical attention if it occurs. Symptoms of an allergic reaction include rash, itching, swelling, severe dizziness, or trouble breathing. If you notice other effects not listed above, contact your doctor, nurse, or pharmacist.

Drug interactions
Drug interactions can result in unwanted side effects or prevent a medicine from doing its job. Use our drug interaction checker to find out if your medicines interact with each other.

If you take too much
If overdose is suspected, contact your local poison control center or emergency room immediately. Symptoms of overdose may include sleepiness, tremor, convulsions, difficulty breathing, stomach pain, diarrhea, fever, and unusually fast or slow heart rate.

Additional information
DO NOT SHARE THIS MEDICINE with others for whom it was not prescribed. DO NOT USE THIS MEDICINE for other health conditions. KEEP THIS MEDICINE out of the reach of children. IF USING THIS MEDICINE FOR AN EXTENDED PERIOD OF TIME, obtain refills before your supply runs out.

Copyright © 2016 PrescriptionGiant.com